MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-110/I20-30
Medical Device Problem Codes Off-Label Use (1494); Obstruction of Flow (2423)
Health Effect - Clinical Codes Stenosis (2263); Clinical Endoleak (4843)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Per communication with jll (distributor) all information for the evaluation of this event that is available has been provided.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation.The clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak (resolved with ballooning) is unconfirmed.The stenosis of the contralateral limb is confirmed.The type iiia endoleak is confirmed.The additional endovascular procedure is unconfirmed.This is moderately consistent with the reported adverse event/incident.The stenosis of the left limb is likely user related.The type iiia endoleak is likely anatomy related.No procedure related harms could be determined.The clinical evaluation also shows reasonable evidence to suggest the superior stent margin of the main body was sitting in a 39.7-degree angulation.This likely created decreased apposition and a type iiia endoleak which is anatomy related.It could not be determined if the distal endoleak was a type ii or a type ib endoleak of the left common iliac artery.It was reported at the time of the secondary procedure that no endoleak was visible.The stenosis of the left distal limb was reportedly and likely due to the concomitant product use of an ovation limb.The significant calcifications in the mid to distal left common iliac artery that could have contributed to the reported stenosis and indeterminate endoleak.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text: device remains implanted.
 
Event or Problem Description
The patient was implanted with an ovation ix iliac limb, afx2 bifurcated stent graft (bsg), and afx vela suprarenal aortic extension for the treatment of a right internal iliac artery aneurysm (riiaa) and an abdominal aortic aneurysm (aaa) on (b)(6) 2026.The patient was initially treated with coils to embolize the riiaa and percutaneous transluminal angioplasty (pta) was performed in the common internal iliac artery (cia).The physician elected to implant an ovation ix iliac limb in the right iliac artery and a viabahn 8mm-10mm stent graft (non-endologix).The afx2 bifurcated stent graft was inserted via the left side and was deployed in a way that interfered with the proximal portion of the already deployed ovation ix iliac limb.It was reported that during deployment of the contralateral leg, the afx2 leg inverted due to the ovation ix iliac limb, causing stenosis.Although pta was performed, expansion was not sufficient; therefore, the area was relined with a luminexx 12mm-40mm bare metal stent (non-endologix), and pta was performed again.The afx vela infrarenal stent graft was deployed just below the renal arteries.A minor type ia endoleak was observed but resolved after balloon touch-up.The patient was brought back and a ct was performed, there was a possible type iiia endoleak between the afx2 bifurcated stent graft and the afx vela infrarenal extension, and possible type ib endoleak or type ii endoleak in the left iliac leg.On (b)(6) 2026 an angiography was performed and revealed that the possible endoleaks from the ct were not observed, there are no endoleaks.The physician noted that since the post-operative ct was performed a few days after the index procedure, the endoleak might have resolved spontaneously over time.Although no endoleak was recognized on the angiography, two endurant legs (28-82) were overlapped and placed from the proximal to the bifurcation as planned just in case.The procedure was then completed.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24394522
Report Number3011063223-2026-00018
Device Sequence Number15934466
Product Code MIH
UDI-Device Identifier00818009014542
UDI-Public(01)00818009014542(17)280715
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBEA28-110/I20-30
Device Lot Number2926539005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA STENT INFRARENAL GRAFT, LOT# 2888364007; COILS (NON-ENDOLOGIX); LUMINEXX BARE METAL STENT (NON-ENDOLOGIX); OVATION IX ILIAC LIMB: LOT# FS052424-25; VIABAHN STENT GRAFT (NON-ENDOLOGIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale